# SDR MWEA060259

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 593050234
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OVERWING FUSELAGE FRAME FLOORBEAM ATTCHMENT ANGLE COMMON TO FUEL TANK, UPPER SKIN Y 826 X-57.
